Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Advised to stop metoprolol prescribed for heart palpitations. Will I experience withdrawal effects?

Hi, I ve been taking metoprolol tartrate for 2 1/2 months 25 mg one a day doctor told me I can stop it but I m a little scared I ve been taking 12.5 mg once a day for 5 days and didn t take it today and will tomorrow and take every other day for a week then stop is that safe I do take 40 mg lisinoprol for high blood pressure , I m 43 and was giving the metoprolol for heart paplutaions, I also supplement with magnessium
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  452
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Lisinopril is good for blood pressure. It has no influence on palpitation.

The reason to stop depends on the cause to start.
If there is a problem, one can re-start again - no problem.
It may be wise to reduce the number of medication..

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 24 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor